Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legislatorgov

Accutane + blushing / flushing

Recommended Posts

Is it true Accutane causes more blushing / flushing?

People have been saying 'YOUR FACE IS GETTING RED' lately..when Im hot, it gets red...when Im embarrased, it gets red..but before , i don't think i really had this problem.

help me out plz :-s

Link to post
Share on other sites

One of the ways Accutane is such an acne miracle is because it drastically reduces the amount of sebum(oil) your sebaceous glands produce. This can be very helpful since oil buildup can clog pores etc, but the oil does lubricate your skin and keeps it from getting red or irritated. I'm pretty sure that your skin is reacting to the assault on its sebaceous glands! The redness is understandable. You probably already know this though.

Link to post
Share on other sites

Unfortunately you'll just have to endure teh redness, I had it as well and was getting comments, teh most annoying was from this dumb guy at school that always thought I was crying cuz your face goes red when you cry I guess. And one of my own friends started giggling saying I looked like a tomato ](*,) Try to avoid wind or anythign that your skin will react to, maybe try a makeup that can give your skin a nicer tone. But trust me after you finish the roaccutane it goes away within a couple of weeks and your skin should just keep looking better and better and those comments will just be the opposite :D

Link to post
Share on other sites

This is the thread ive been looking for.. Im going to bump it.. Ive been off accutane 7 years and still fluster. I NEVER USE TO fluster or "blush" before accutane.. And now I do when im angry or embarassed or if its cold out.. This was one of the permanent side effects that accutane has left me with.. Does anyone else have this problem.. My face gets quite red is there anything that can help it?

Link to post
Share on other sites

I have always blushed easily. On accutane, I occasionally get a different kind of rosey-ness in the cheeks. In my normal blush, my whole face turns red. In my new accutane blush, the apples of my cheeks will redden after activity or being out in the heat. The redness takes maybe 15 minutes to fade away. I don't think it's that bad, its certainly better than acne!

Link to post
Share on other sites

I have redness on my cheeks aswell Im on week 4 at 60mg.Wash with a gentle cleanser and moisturiser.Also one of the unwanted side effects of accutane is a condition called rosacea particularly if you had a tendency to blush or red facial skin before you started accutane.Check out dr.nase.com

Link to post
Share on other sites

i have a new redness glow which isnt really obvious but i notice it. I like to call it the accutane glow.... but anyway, i aswell flush really easy and my face gets really hot really fast but the treatment is going really well and im half way through my second month on 30mg.

Link to post
Share on other sites

For those of you with persistent flushing long after an Accutane course, you should go to a derm and get checked for rosacea.

Yeah, I agree, that would definitely be a good idea. The only real treatments for it I believe are laser treatments. I'm looking into one for myself soon. Do you guys think IPL or Vbeam would better for overall flushing/redness?

Link to post
Share on other sites

I had really bad flushing during accutane, and I mean really bad. I've lost my pictures now, but it was awful. I had some twat even make a comment in the street to me about it. It was way worse than my acne, but as soon as I come off it, it disapeared which I never expected at all. Yeah Im more prone to the occassional flush, but nothing like when I was on tane. Also as said above, you cant do anything during tane really, you just got to wait it out. After if it prosists see your derm, because you can get medication to sort it out. :)

Link to post
Share on other sites

I had horrid redness while on accutane.. It was VERY VERY depressing and EMBARRASING.. My face was TOMATOE red and it looked as if i was drugged and ready to pas out.. I have ppl comment and freak out.. And now its just red if a situation arises.. IT SUCKS LARGE... regret taking accutane. blah as i still have active acne 7 yrs later.

Link to post
Share on other sites

Today I went had something to eat in BHS cafe, with my friend during college break. I looked in mirror, I had flushed :( Suppose its to do with eating hot food, and anxiety of eating in public place. Plus it was hot inside, cold outside. But yeah all the memories from winter came back to haunt me :(

I come home and just looked in the mirror and no redness at all, so pttf.

Link to post
Share on other sites

It happened to me. It happend once or twice then I stupidly went to a sunny country and after that it happened all the time. But then I came off the drugs and it did die down. In fact I had a family reunion on a second holiday (after I finished the drugs) in a hot Medo country, and even when I was the center of attention I was fine. Now Im on 20mg and its back again but not as bad at all.

Its one of those things that you hate at the time. But if it goes (and I pray it does go for you) that you look back on it and think oh well so what [even though at the time its very annoying]. To be hoenst it isnt going red which is annoying..its the fact people might comment. I just learnt to say so what..this is my life. Im sure I can comment on 10x more things in your life but I wont.

Link to post
Share on other sites

That damn redness! I hate it I tell you. I'm going to give Eucerin redness relief a shot and see if that helps at all. But I'm also going to talk to my Derm about it too.

I suggest everyone Post-Tane consults there Derm about it, as it cannot hurt and you don't want to get a strong case of Roseacea.

Link to post
Share on other sites

hey everyone...im sure a few of you remember me and my concerns regarding flushing when i was on accutane a year ago...anyway, ive been off tane for one year now and i still flush very easily as i did when i was on tane...anyway, its come to a point now where im getting telangelitis (dont know the correct spelling) but yeah its the side effect of rosacea, you get small clusters of broken blood vessels accompanied with really red cheeks...anyway i went to one doctor and he told me that my facial blood vessels are inflammed and therefore blood rushes to your face a lot quicker and makes you very red easily...anyway he told me about IPL but he didnt know much about it himself, so ive scheduled another appointment with my real derm for next month...im very keen on getting IPL done and sorting this problem out because its seems to be getting worse and worse as time goes by...if anyone has any info or experience with IPL or is in a similar situation as i am please post

Link to post
Share on other sites

Is it true Accutane causes more blushing / flushing?

People have been saying 'YOUR FACE IS GETTING RED' lately..when Im hot, it gets red...when Im embarrased, it gets red..but before , i don't think i really had this problem.

help me out plz :-s

i wouldnt let it get you down! whats redness at the end of the day, a small price to pay for getting rid of your spots :)

Link to post
Share on other sites

This is the thread ive been looking for.. Im going to bump it.. Ive been off accutane 7 years and still fluster. I NEVER USE TO fluster or "blush" before accutane.. And now I do when im angry or embarassed or if its cold out.. This was one of the permanent side effects that accutane has left me with.. Does anyone else have this problem.. My face gets quite red is there anything that can help it?

i have this same problem. are you using any topical solutions for your skin right now?? cause i think that might be the problem.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×